# SDR COEA2020020656811

- Difficulty date: December 5, 2019
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: S52176301200
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209669 NR 800010 HEAVY CHECK COE/MAJOR REPAIR: PASSENGER DOOR INNER SKIN CRACKED JUST FORWARD OF PRESSURE RELIEF FOOR, COMMON TO THE STAIR NUT PLATE. CORRECTIVE ACTION: REPAIRED PER SRM 521100-300-812-A01.
